# SDR DALA2018081305032

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 660-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,   FOUND CORROSION THAT WAS OUT OF LIMITS ON ACCESS PANEL SUPPORTS BS 660 TO 670 AT THE KEEL BEAM AREA.  REPLACED IAW SRM 51-40-02, PAR 5, AND 7.
